MathSciNet Relay Station
MathSciNet bibliographic data
MR1855840 (2003m:37027) 37C30 (11K50 28A80 37C45 37M25)
Jenkinson, Oliver; Pollicott, Mark Computing the dimension of dynamically defined sets: $E\sb 2$ and bounded continued fractions. Ergodic Theory Dynam. Systems 21 (2001), no. 5, 1429–1445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement